Alert archive / Nebraska / Flash Flood Watches in 2007
Flash Flood Watch 4, NWS North Platte, NE
NWS North Platte, NE issued this flash flood watch at May 4, 2007, 10:09 AM CDT for 16 counties in Nebraska. It took effect at May 4, 2007, 7:00 PM CDT. It was in force for 49 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2007, 10:09 AM CDT (15:09 UTC)
- In effect from
- May 4, 2007, 7:00 PM CDT
- Expired
- May 6, 2007, 8:04 PM CDT
- In force
- 49 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- None
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, Rock County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 60 km from the middle of the area, began a volume at 15:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KLBF 041509 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 1009 AM CDT FRI MAY 4 2007 NEZ005>010-025>029-037-038-059-070-071-042315- /O.NEW.KLBF.FF.A.0004.070505T0000Z-070505T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 1009 AM CDT FRI MAY 4 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA...NORTH CENTRAL NEBRASKA...SOUTHWEST NEBRASKA AND WEST CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD... BROWN...EASTERN CHERRY...GARFIELD...HOLT...KEYA PAHA...LOUP... ROCK...THOMAS AND WHEELER. IN SOUTHWEST NEBRASKA...FRONTIER... HAYES AND LINCOLN. IN WEST CENTRAL NEBRASKA...LOGAN. * FROM 7 PM CDT THIS EVENING THROUGH SATURDAY MORNING * A SUBSTANTIAL AREA OF SCATTERED TO NUMEROUS THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL IS EXPECTED TO DEVELOP THIS EVENING ACROSS SOUTHWEST NEBRASKA. THIS AREA OF VERY HEAVY RAIN IS EXPECTED TO LIFT SLOWLY NORTHWARD OVERNIGHT AND PRODUCE 1 TO PERHAPS 3 INCHES OF RAINFALL AND FLOODING. * THE GROUND IS WET FROM RECENT RAINFALL. RAINFALL AMOUNTS OF 2 INCHES IN 1 HOUR WILL PRODUCE FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. PREPARATIONS FOR FLOODING SHOULD BE COMPLETED TODAY BEFORE THE GROUND BECOMES TOO WET. THIS MEANS REMOVING LIVESTOCK AND PROPERTY FROM FLOOD PRONE AREAS ALONG SMALL CREEKS AND RIVERS AND OTHER LOW LYING AREAS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ CDC
4 follow-up statements
000 WGUS63 KLBF 050933 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 433 AM CDT SAT MAY 5 2007 NEZ005>010-025>029-037-038-059-070-071-051745- /O.EXT.KLBF.FF.A.0004.000000T0000Z-070506T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 433 AM CDT SAT MAY 5 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CENTRAL NEBRASKA...NORTH CENTRAL NEBRASKA... SOUTHWEST NEBRASKA AND WEST CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...EASTERN CHERRY... GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK...THOMAS AND WHEELER. IN SOUTHWEST NEBRASKA...FRONTIER...HAYES AND LINCOLN. IN WEST CENTRAL NEBRASKA...LOGAN. * THROUGH SUNDAY MORNING * A SUBSTANTIAL AREA OF SCATTERED TO NUMEROUS THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL IS EXPECTED TO CONTINUE TO DEVELOP TODAY INTO TONIGHT. THIS AREA OF VERY HEAVY RAIN IS EXPECTED TO LIFT SLOWLY NORTHWARD OVERNIGHT AND PRODUCE AN ADDITIONAL 1 TO PERHAPS 3 INCHES OF RAINFALL AND CREATE FLOODING. * THE GROUND IS WET FROM RECENT RAINFALL. RAINFALL AMOUNTS OF LESS THAN 2 INCHES IN 1 HOUR CAN PRODUCE WIDESPREAD FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. PREPARATIONS FOR FLOODING SHOULD BE COMPLETED TODAY BEFORE THE GROUND BECOMES TOO WET. THIS MEANS REMOVING LIVESTOCK AND PROPERTY FROM FLOOD PRONE AREAS ALONG SMALL CREEKS AND RIVERS AND OTHER LOW LYING AREAS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ 19
000 WGUS63 KLBF 052106 FFALBF FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 406 PM CDT SAT MAY 5 2007 NEZ005>010-025>029-037-038-059-070-071-060515- /O.CON.KLBF.FF.A.0004.000000T0000Z-070506T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP- GARFIELD-WHEELER-LOGAN-CUSTER-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR... BURWELL...BARTLETT...STAPLETON...BROKEN BOW...NORTH PLATTE... HAYES CENTER...CURTIS...EUSTIS 406 PM CDT SAT MAY 5 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL NEBRASKA...NORTH CENTRAL NEBRASKA... SOUTHWEST NEBRASKA AND WEST CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...EASTERN CHERRY... GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK...THOMAS AND WHEELER. IN SOUTHWEST NEBRASKA...FRONTIER...HAYES AND LINCOLN. IN WEST CENTRAL NEBRASKA...LOGAN. * THROUGH SUNDAY MORNING * A SUBSTANTIAL AREA OF SCATTERED TO NUMEROUS THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL IS EXPECTED TO CONTINUE TO THIS EVENING WITH REDEVELOPMENT LIKELY LATER TONIGHT. THUNDERSTORMS TONIGHT ARE EXPECTED TO PRODUCE 1 TO 2 INCHES OF ADDITIONAL RAINFALL ACROSS AREAS ALREADY WET FROM PREVIOUS RAINFALL. ISOLATED INTENSE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVIER RAINFALL. * THE GROUND IS WET FROM RECENT RAINFALL. RAINFALL AMOUNTS OF 1 INCH IN 1 HOUR CAN PRODUCE FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. PREPARATIONS FOR FLOODING SHOULD BE COMPLETED NOW BEFORE THE GROUND BECOMES TOO WET. THIS MEANS REMOVING LIVESTOCK AND PROPERTY FROM FLOOD PRONE AREAS ALONG SMALL CREEKS AND RIVERS AND OTHER LOW LYING AREAS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ CDC
000 WGUS63 KLBF 060901 FFALBF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE NORTH PLATTE NE 401 AM CDT SUN MAY 6 2007 NEZ005-025-037-059-070-071-061015- /O.CAN.KLBF.FF.A.0004.000000T0000Z-070506T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EASTERN CHERRY-THOMAS-LOGAN-LINCOLN-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...THEDFORD...STAPLETON... NORTH PLATTE...HAYES CENTER...CURTIS...EUSTIS 401 AM CDT SUN MAY 6 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST NEBRASKA AND WEST CENTRAL NEBRASKA HAS BEEN CANCELLED. THE THREAT FOR ADDITIONAL HEAVY RAINFALL WILL SHIFT EASTWARD TODAY WITH THE FLASH FLOOD WATCH CANCELLED FOR AREAS WEST OF HIGHWAY 83. $$ NEZ006>010-026>029-038-070915- /O.EXT.KLBF.FF.A.0004.070506T0901Z-070507T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 401 AM CDT SUN MAY 6 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA... INCLUDING THE FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...GARFIELD... HOLT...KEYA PAHA...LOUP...ROCK AND WHEELER. * THROUGH MONDAY MORNING * A SUBSTANTIAL AREA OF THUNDERSTORMS PRODUCING VERY MODERATE TO HEAVY RAINFALL IS EXPECTED TO REDEVELOPMENT. THUNDERSTORMS THIS EVENING IS EXPECTED TO PRODUCE 1 TO 2 INCHES OF ADDITIONAL RAINFALL ACROSS AREAS ALREADY WET FROM PREVIOUS RAINFALL. ISOLATED INTENSE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVIER RAINFALL. * THE GROUND IS WET FROM RECENT RAINFALL. RAINFALL AMOUNTS OF 1 INCH IN 1 HOUR CAN PRODUCE FLOODING. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. PREPARATIONS FOR FLOODING SHOULD BE COMPLETED NOW BEFORE THE GROUND BECOMES TOO WET. THIS MEANS REMOVING LIVESTOCK AND PROPERTY FROM FLOOD PRONE AREAS ALONG SMALL CREEKS AND RIVERS AND OTHER LOW LYING AREAS. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. $$ KECK
000 WGUS63 KLBF 070104 AAA FFALBF FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 804 PM CDT SUN MAY 6 2007 ...HEAVY RAINFALL THREAT HAS ENDED... NEZ006>010-026>029-038-070215- /O.CAN.KLBF.FF.A.0004.000000T0000Z-070507T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER- CUSTER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH... BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT... BROKEN BOW 804 PM CDT SUN MAY 6 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA AND NORTH CENTRAL NEBRASKA HAS BEEN CANCELLED. ONLY LIGHT RAIN IS FORECAST TONIGHT FOR AREAS MAINLY EAST OF BURWELL THROUGH ONEILL. $$ KAR
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at May 4, 3:22 AM CDT, 6 hours 47 minutes earlier.
Area forecast discussion, May 4, 3:22 AM CDT, 6 hours 47 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE NORTH PLATTE NE 322 AM CDT FRI MAY 4 2007 CORRECTION FOR TYPO .SYNOPSIS... JUST RECEIVED SOME PEA SIZE HAIL AT KLBF. LOWEST GATE AT THE MCCOOK PROFILER IS 55KT. THIS IS 20 PLUS KT ABOVE LAST 00Z MODEL RUNS. KLNX RADAR SHOWS A BROKEN LINE OF CONVECTION BASICALLY ALONG HWY 83 TRACKING TO THE EAST AROUND 30KT. AHEAD OF THE CONVECTION...FG HAS BEEN DOWN TO 1/2SM WITH SOME PERIODS OF -RA AND DZ. WATER VAPOR ILLUSTRATES UPPER TROUGH ACROSS THE WEST WITH PACIFIC MOISTURE ADVECTING INTO THE REGION. && .DISCUSSION... DANGEROUS WEATHER CONDITIONS ARE EXPECTED TO BEGIN LATE TODAY. MOISTURE CONTINUES TO STREAM INTO THE CWA TODAY. AT FIRST...INSTABILITY WILL BE SOMEWHAT LIMITED. NO CIN SO SCT TSRA THIS AFTERNOON...SOME STRONG TO MARGINALLY SEVERE ESPECIALLY IN THE SOUTHEAST. MOST SOLID SEVERE THREAT COMES AFTER 00Z AS JET DYNAMICS APPROACH. JET MAX IS ABOUT 110KT. WARM FRONT IS PROGGED TO RAPIDLY LIFT NORTH. THERE WILL BE NO CIN NORTH OF THE FRONT SO SUPERCELLS WITH TORNADOES ARE FORECAST THROUGH THE NIGHT. NAM HAS OVER 2500J/KG SBCAPE 12Z SATURDAY. SEVERE THREAT THEN CONTINUES THROUGH SATURDAY AND SATURDAY NIGHT WITH MORE CHANCES FOR TORNADOES. SPC SUMS IT UP WITH A MODERATE RISK FRIDAY AND SATURDAY. PUBLIC AWARENESS SHOULD BE RAISED AS THE POTENTIAL WILL EXIST FOR THE DEVELOPMENT OF POWERFUL TORNADOES. TORNADO WORDING HAS BEEN ADDED TO THE GRIDS IN THE HIGHEST RISK AREA FOR TONIGHT...WITH SEVERE FOR SATURDAY. CHANCES FOR TSRA TO CONTINUE ON SUNDAY WITH UPPER LEVEL DYNAMICS. EXACT POSITION OF THE SURFACE FRONT HOWEVER IS NOT 100 PERCENT. BEHIND THE FRONT ACTIVITY WOULD BE MORE SCT-ISOLD IN NATURE. ALONG AND AHEAD MORE WIDESPREAD AND INTENSE ACTIVITY IS ANTICIPATED. THE FRONT CURRENTLY LOOKS TO BE JUST EAST OF THE CWA...HOWEVER THE ECMWF PROGS ARE A BIT TOO CLOSE TO BE CERTAIN. POSTION OF THE FRONT WILL DICTATE TEMPS THROUGH THE PERIOD. EASTERN HALF MOST LIKELY TO REMAIN MILD...WITH WESTERN HALF BETTER CHANCES OF REMAINING BELOW 70F. && .AVIATION... WIDESPREAD IFR CEILINGS ARE EXPECTED THROUGH 16Z ACROSS EASTERN SECTIONS OF TWEB ROUTES 098...264 AND 274 AND AT KLBF AND KVTN. CEILINGS ARE EXPECTED TO LIFT TO MVFR LATE THIS MORNING AND EARLY THIS AFTERNOON FROM KLBF TO KOGA...KLBF TO KIML AND KOFK TO KVTN. ALONG THE REMAINDER OF TWEB ROUTES VFR CEILINGS ARE EXPECTED. NUMEROUS SHOWERS WITH THUNDERSTORMS ARE EXPECTED THROUGH 14Z EAST OF A LINE FROM KVTN-KLBF...OR ALONG TWEB ROUTE 098 FROM KOFK-KVTN. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TONIGHT WITH SOME THUNDERSTORMS BEING SEVERE. ISOLATED SURFACE WIND GUSTS ABOVE 50 KTS ARE POSSIBLE IN THE VICINITY OF THUNDERSTORMS...AND HAIL OVER A HALF AN INCH IN DIAMETER IS POSSIBLE WITH THE STRONGER STORMS. MVFR CEILINGS WILL BE PREVALENT AFTER SUNSET AT KLBF...KVTN...ALONG TWEB ROUTES 098 AND 264...AS WELL AS THE EASTERN TWO THIRDS OF TWEB ROUTE 274. && .HYDROLOGY... CONCERNED THAT HPC AND MODEL QPF IS ON THE LOW SIDE DUE TO THE CONVECTIVE NATURE OF THE APPROACHING STORM. ALTHOUGH FLASH FLOOD GUIDANCE IS FAIRLY HIGH...RAINFALL RATES AND THE LONG DURATION OF THE SITUATION SHOULD LEAD TO SOME FLOODING. PROBLEM IS PINNING DOWN THE AREA OF HIGHEST RISK. HAVE HELD OFF ON ISSUING A WATCH FOR NOW...ANOTHER MODEL RUN MAY HELP. ALSO...FLOODING CONCERNS WOULD BE AFTER 00Z...AND MOST LIKELY AFTER 06Z. PW VALUES ACROSS THE EAST WILL BE ABOVE 1 INCH THROUGH SATURDAY NIGHT. ECMWF SCENARIO LOOKS TO BE THE MOST FAVORABLE SOLUTION FOR FLOODING RAINS ACROSS THE EAST AS IT IS THE FURTHEST WEST WITH THE SURFACE BOUNDARY THROUGH SUNDAY. SOUTHERN ZONES HAVE THE LOWEST FLASH FLOOD GUIDANCE. THIS AREA IS HIGHLY QUESTIONABLE AS IT WILL BE IN THE STORM INITIATION ZONE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && JMC/CLB
Hazardous weather outlook, May 4, 10:00 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1000 AM CDT FRI MAY 4 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-051500- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1000 AM CDT FRI MAY 4 2007 /900 AM MDT FRI MAY 4 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. AN UPPER LEVEL TROF OF LOW PRESSURE WILL MOVE ACROSS NEVADA INTO UTAH THIS AFTERNOON. EAST OF THIS FEATURE...A STRONG UPPER LEVEL DISTURBANCE WILL LIFT INTO EASTERN COLORADO AND WESTERN KANSAS THIS AFTERNOON. AS THIS FEATURE COLLIDES WITH ABUNDANT LOW LEVEL MOISTURE AND STRONG INSTABILITY DUE TO AFTERNOON HEATING...SCATTERED THUNDERSTORMS WILL DEVELOP. THIS ACTIVITY WILL LIFT NORTH NORTHEAST INTO WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND EVENING. SUFFICIENT LOW LEVEL WIND SHEAR WILL EXIST FOR SUPER CELL THUNDERSTORMS WITH LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES POSSIBLE. AT THIS TIME...THE GREATEST THREAT FOR WIDESPREAD SEVERE THUNDERSTORMS IS SOUTH OF A LINE FROM OGALLALA TO SPRINGVIEW. NORTH OF THIS LINE...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE. AT THIS TIME...THE GREATEST THREAT FOR TORNADIC THUNDERSTORMS IS SOUTH OF A LINE FROM OGALLALA TO BROKEN BOW. AFTER MIDNIGHT...A LARGE CLUSTER OF THUNDERSTORMS WILL DEVELOP...LIFTING NORTH NORTHEAST INTO THE DAKOTAS. OVERNIGHT...THE MAIN SEVERE THREAT WILL BE FROM LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED SATURDAY AND SATURDAY EVENING. THE BEFORE MENTIONED UPPER LEVEL LOW...WILL SLOWLY MOVE EAST INTO WESTERN COLORADO ON SATURDAY. BY MIDDAY SATURDAY...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE INTO EASTERN COLORADO AND WESTERN KANSAS. RAPID DESTABILIZATION OF THE ATMOSPHERE WILL BEGIN DURING THE AFTERNOON HOURS...RESULTING IN EXPLOSIVE THUNDERSTORM DEVELOPMENT. AS THIS ACTIVITY LIFTS NORTH INTO WESTERN AND NORTH CENTRAL NEBRASKA...FAVORABLE LOW LEVEL WIND SHEAR WILL BE FAVORABLE FOR SUPER CELL THUNDERSTORMS. SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA SATURDAY AND SATURDAY NIGHT...WITH GREATEST THREAT FOR SIGNIFICANT SEVERE THUNDERSTORMS EAST OF A LINE FROM VALENTINE TO NORTH PLATTE. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE. THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY AS NUMEROUS UPPER LEVEL DISTURBANCES MOVE ACROSS THE HIGH PLAINS. AT THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA SHOULD BE READY FOR ACTIVATION TODAY THROUGH SATURDAY NIGHT...AS SEVERE THUNDERSTORMS ARE EXPECTED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 2:09 PM CDT | Severe Thunderstorm Warning | LBF | Loup | 51 min |
| May 4, 2:20 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 25 min |
| May 4, 2:26 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 34 min |
| May 4, 2:39 PM CDT | Severe Thunderstorm Warning | LBF | Garfield | 51 min |
| May 4, 3:19 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 41 min |
| May 4, 3:34 PM CDT | Tornado Warning | LBF | Holt | 41 min |
| May 4, 4:06 PM CDT | Tornado Warning | LBF | Holt | 24 min |
| May 4, 4:30 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| May 4, 4:38 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 67 min |
| May 4, 5:16 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 44 min |
| May 4, 5:27 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 23 min |
| May 4, 5:42 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 48 min |
| May 4, 5:58 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 47 min |
| May 4, 6:08 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 67 min |
| May 4, 6:31 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 29 min |
Nearby
Flash Flood Watches in Nebraska, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.